MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON, DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.E1.Initial reporter facility name: (b)(6).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that during use with the bd synapsys¿, patient data was associated to the incorrect patient.There was no report of patient impact.The following information was provided by the initial reporter: mrsa result associated with incorrect lab number.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.According to information provided, the customer reported there was a delayed demographics issue where incorrect results were logged under the incorrect lab number.No other issues were reported.During investigation, bd service personnel investigated the issue.When the kiestra scu server is under very heavy load, a delay in loading the demographics data may occur after the culture plates are displayed to the user (this customer reported a delay of up to 10 seconds).This is issue was caused by a software bug and will be fixed in a future release.The system was updated with the synapsys patch containing the fix.This was a confirmed failure of a bd product.Based on the results of this investigation, this case has been assessed as confirmed bd quality issue.Device history record review was not applicable in this case as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17289185
Report Number1119779-2023-00747
Device Sequence Number6347679
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public382904441500
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown